# SDR MALA010276

- Difficulty date: March 17, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N98XJ
- Make and model: Saab SF340A
- Aircraft serial: 098
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR INTRANSIT LIGHT REMAINS ON DURING GEAR RETRACTION, RAN QRH, PROBLEM CONTINUED.  AIR RETURN TO DTW.  MAINTENANCE CLEANED UPLOCK SWITCHES AND PERFORMED SEVERAL GEAR SYSTEM CHECKS IAW SF340MM, ALL CHECKS GOOD.
